×

Characterization of global peak sets for \(A^\infty\)(D). (English) Zbl 0489.32010


MSC:

32A38 Algebras of holomorphic functions of several complex variables
32T99 Pseudoconvex domains
32E35 Global boundary behavior of holomorphic functions of several complex variables
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Chaumat, J., Chollet, A.M.: Ensembles pics pourA ? (D). Ann. Inst. Fourier29, 171-200 (1979) · Zbl 0398.32004
[2] Chaumat, J., Chollet, A.M.: Caracterization et propriétés des ensembles localement pics pourA ? (D). Duke Math. J.47, 763-787 (1980) · Zbl 0454.32013
[3] Chaumat, J., Chollet, A.M.: Ensembles pics pourA ? (D) non globalement inclus dans une variéte integrale (preprint) · Zbl 0574.32023
[4] Hakim, M., Sibony, N.: Ensembles pics dans des domaines strictement pseudoconvexes. Duke Math. J.45, 601-617 (1978) · Zbl 0402.32008
[5] Harvey, F.R., Wells, R.O.: Holomorphic approximation and hyperfunction theory on aC 1 totally real submanifold of a complex manifold. Math. Ann.197, 287-318 (1972) · Zbl 0246.32019
[6] Løw, E.: Toppinterpolasjonsmengder i randa til strengt pseudokonvekse områder (Cand. real thesis, Univ. of Oslo, 1979)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.